# SDR VNAA2010110400006

- Difficulty date: November 5, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 16,108 hours, 16,613 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388273010
- Part serial: 24994
- Condition: Failed
- Location: Apu
- Part time: 4,261 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FUEL/OIL SMELL WHEN APU IS SUPPLYING BLEED AIR.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE APU FUEL CONTROL USING THE AIRCRAFT MAINTENANCE MANUALS.  OPERATION CHECKS WERE PERFORMED USING THE AIRCARFT MAINTENANACE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
